26 Feb 2012
Hello crazy-one. NO. Cymbalta can cause a person blood pressure to drop. That alone should be a warning and thats at the recommended daily dose of 60mg. The ceiling dose be the person taking the drug for arthritis, depression or fibrmayalia remains at 60mg. I'd not recommend self medicating. Best of wishes,pledge
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 60 mg. My doctor and I feel I needed to increase to 90 a day... my question is, my increase I just started about a week ago... how long should ...
4 answers • 10 Mar 2011
it is really difficult to get off. I have been on 120mg for many years!! It's not helping me that I can tell, otherwise why would the doctor put ...
18 answers • 17 Nov 2011
My normal dose is 120mg. That is down from 180mg. I called poison control and they were not concerned. Neither were the paramedics today after my ...
6 answers • 28 Feb 2014
I have been on 60mgs of Cymbalta taken each morning for 10 years plus - depression was well controlled until recently - now anxiety is a major issue ...
4 answers • 31 Dec 2014